Integral Equations and Operator Theory

, Volume 51, Issue 2, pp 275–281 | Cite as

Syndetically Hypercyclic Operators

Original Paper

Abstract.

Given a continuous linear operator T ∈ L(x) defined on a separable \(\mathcal{F}\) -space X, we will show that T satisfies the Hypercyclicity Criterion if and only if for any strictly increasing sequence of positive integers \(\{ n_k \} _k \) such that \(\sup _k \{ n_{k + 1} - n_k \} < \infty ,\) the sequence \(\{ T^{n_k } \} _k \) is hypercyclic. In contrast we will also prove that, for any hypercyclic vector x ∈ X of T, there exists a strictly increasing sequence \(\{ n_k \} _k \) such that \(\sup _k \{ n_{k + 1} - n_k \} = 2\) and \(\{ T^{n_k } x\} _k \) is somewhere dense, but not dense in X. That is, T and \(\{ T^{n_k } \} _k \) do not share the same hypercyclic vectors.

Mathematics Subject Classification (2000).

Primary 47A16 Secondary 37D45 46A04 

Keywords.

Hypercyclic vectors hypercyclicity criterion weakly mixing 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.E.T.S. Arquitectura, Departament de Matemàtica AplicadaUniversitat Politècnica de ValènciaValènciaSpain
  2. 2.Mathematics DepartmentMichigan State UniversityEast LansingU.S.A

Personalised recommendations